Emilio Vilches
Emilio Vilches
Universidad de O'Higgins
Verified email at - Homepage
Cited by
Cited by
Moreau-Yosida regularization of state-dependent sweeping processes with nonregular sets
A Jourani, E Vilches
Journal of Optimization Theory and Applications 173 (1), 91-116, 2017
Positively α-far sets and existence results for generalized perturbed sweeping processes
A Jourani, E Vilches
J. Convex Anal 23 (3), 775-821, 2016
Well-posedness of history/state-dependent implicit sweeping processes
S Zeng, E Vilches
Journal of Optimization Theory and Applications 186, 960-984, 2020
Evolution inclusions governed by time-dependent maximal monotone operators with a full domain
E Vilches, BT Nguyen
Set-Valued and Variational Analysis 28, 569-581, 2020
A differential equation approach to implicit sweeping processes
A Jourani, E Vilches
Journal of Differential Equations 266 (8), 5168-5184, 2019
Determination of convex functions via subgradients of minimal norm
P Pérez-Aros, D Salas, E Vilches
Mathematical Programming 190 (1), 561-583, 2021
Galerkin-like Method and Generalized Perturbed Sweeping Process with Nonregular Sets
A Jourani, E Vilches
SIAM Journal on Control and Optimization 55 (4), 2412-2436, 2017
Regularization of perturbed state-dependent sweeping processes with nonregular sets
E Vilches
J. Nonlinear Convex Anal 19 (4), 633-651, 2018
Optimal control of an evolution hemivariational inequality involving history-dependent operators
Z Jing, Z Liu, E Vilches, C Wen, JC Yao
Communications in Nonlinear Science and Numerical Simulation 103, 105992, 2021
An Enhanced Baillon–Haddad Theorem for Convex Functions Defined on Convex Sets
P Pérez-Aros, E Vilches
Applied Mathematics & Optimization 83 (3), 2241-2252, 2021
Stabilization of periodic sweeping processes and asymptotic average velocity for soft locomotors with dry friction
G Colombo, P Gidoni, E Vilches
arXiv preprint arXiv:2103.03338, 2021
Existence and Lyapunov pairs for the perturbed sweeping process governed by a fixed set
E Vilches
Set-Valued and Variational Analysis 27 (2), 569-583, 2019
Lyapunov pairs for perturbed sweeping processes
A Hantoute, E Vilches
Optimization Letters 12 (8), 1773-1787, 2018
Moreau–Yosida Regularization of Degenerate State-Dependent Sweeping Processes
D Narváez, E Vilches
Journal of Optimization Theory and Applications 193 (1-3), 910-930, 2022
Moreau Envelope of Supremum Functions with Applications to Infinite and Stochastic Programming
P Pérez-Aros, E Vilches
SIAM Journal on Optimization 31 (3), 1635-1657, 2021
On smoothness of solutions to projected differential equations
D Salas, L Thibault, E Vilches
Discrete Contin. Dyn. Syst. Ser. A 39 (4), 2255-2283, 2019
On formulae for the Ioffe geometric subdifferential of a supremum function
P Pérez Aros, D Salas, E Vilches
Heldermann Verlag, 2020
Constrained differential inclusions with nonlocal initial conditions
A Jourani, E Vilches
Time Periodic Solutions to the Evolutionary Oseen Model for a Generalized Newtonian Incompressible Fluid
J Cen, S Migórski, E Vilches, S Zeng
Acta Mathematica Scientia 43 (4), 1645-1667, 2023
Proximal determination of convex functions
E Vilches
arXiv preprint arXiv:2007.03798, 2020
The system can't perform the operation now. Try again later.
Articles 1–20